# SDR RAIA0007026

- Difficulty date: July 30, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 2,073 hours, 1,707 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: M832481226
- Condition: Failed
- Location: Apu Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6235-JFK- APU BLEED LEAK ONE EICAS MESSAGE ILLUMINATED ON GROUND.  MAINTENANCE INSPECTED AND DEFERRED APU PER MEL.  MAINTENANCE REPLACED APU BLEED AIR DUCT SEALS.
